# SDR AALA202509167734

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 77,092 hours, 29,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AND SEAT BELT SIGN & NO PORTABLE DEVICES SIGNS & ALL LIGHTS INCLUDING EMERGENCY LIGHTS COME ON AND START FLASHING WITH SOME SORT OF HIGH PITCH ALARM WITH NO CREW INPUT. CABIN LIGHTS GO TO FULL BRIGHT & CAN NOT BE CONTROLLED BY CREW. NO FLIGHT DECK INDICATION OF ANY ALARMS ARE NOTICEABLE IN-FLIGHT DECK BUT THE ECAM DOES FLASH THE SEATBELT AND NP DEVICES AS THE ARE GOING ON AND OFF IN THE CABIN. MOVING THE FLIGHT DECK SWITCHES DOES NOT STOP THEM FROM CYCLING. LASTED ABOUT 8 MINUTES AND THEN STOPPED.  THEN STARTED AGAIN 5 MINUTES LATER FOR ANOTHER TWO MINUTES THEN LIGHTS AT MAX BRIGHTNESS AND SIGNS ON FOR REMAINDER OF FLIGHT.   (OPEN)
